# SDR DHL2004873521

- Difficulty date: November 23, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT CUSP EXTRUSION CRACKED 2.000, STA 1080.000 L-21R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-5 FIG 15, TR 53-179.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  CUT OUT CUSP EXTRUSION DAMAGED SEGMENT IAW SRM 53-2-5 FIG 15 PG 35-38.  FABRICATED 4EA SPLICES (7075"0"0.160) AND 1EA EXTERNAL DOUBLER (7075 "0" 0.071) IAW SRM 53-2-5 FIG 15 SHEET 2, 4, 5.  HEAT, TREATED SPLICES AND EXTERNAL DOUBLER IAW DACO DPS 7.00.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 1.  INSTALLED NEW CUSP EXTRUSION SEGMENT (EXTRUSION S2757602) EXTERNAL DOUBLER, SPLICES AND NEW FASTENERS.
